October  2019, 24(10): 5621-5632. doi: 10.3934/dcdsb.2019075

Exponential convergence for the 3D stochastic cubic Ginzburg-Landau equation with degenerate noise

College of Science, National University of Defense Technology, Changsha 410073, China

* Corresponding author: Jianhua Huang

Received  October 2018 Published  April 2019

Fund Project: The authors are supported by the NSF of China(No.11771449), NSF of Hunan(No.2018JJ2468), Fundamental Program of NUDT(No.ZK17-03-19).

The current paper is devoted to 3D stochastic Ginzburg-Landau equation with degenerate random forcing. We prove that the corresponding Markov semigroup possesses an exponentially attracting invariant measure. To accomplish this, firstly we establish a type of gradient inequality, which is also essential to proving asymptotic strong Feller property. Then we prove that the corresponding dynamical system possesses a strong type of Lyapunov structure and is of a relatively weak form of irreducibility.

Citation: Yan Zheng, Jianhua Huang. Exponential convergence for the 3D stochastic cubic Ginzburg-Landau equation with degenerate noise. Discrete & Continuous Dynamical Systems - B, 2019, 24 (10) : 5621-5632. doi: 10.3934/dcdsb.2019075
References:
[1]

M. Barton-Smith, Invariant measure for the stochastic Ginzburg-Landau equation, NoDEA Nonlinear Differential Equations Appl., 11 (2004), 29-52.  doi: 10.1007/s00030-003-1040-y.  Google Scholar

[2]

CoulletElphickGil and Lega, Topological defects of wave patterns, Phys. Rev. Lett., 59 (1987), 884-887.  doi: 10.1103/PhysRevLett.59.884.  Google Scholar

[3]

P. Coullet and L. Lega, Defect-mediated turbulence in wave patterns, Europhys. Lett., 7 (1988), 511-516.  doi: 10.1209/0295-5075/7/6/006.  Google Scholar

[4] G. Da Parto and J. Zabcyzk, Ergodicity for Infinite Dimensional Systems, Cambridge University Press, Cambridge, 1996.  doi: 10.1017/CBO9780511662829.  Google Scholar
[5] G. Da Parto and J. Zabcyzk, Stochastic Equations in Infinite Dimensionals, Cambridge University Press, Cambridge, 1992.  doi: 10.1017/CBO9780511666223.  Google Scholar
[6]

J. Eckmann and M. Haier, Invariant measures for stochastic partial differential equations in unbounded domains, Nonlinearity, 14 (2001), 133-151.  doi: 10.1088/0951-7715/14/1/308.  Google Scholar

[7]

M. Hairer, Exponential mixing properties of stochastic pdes through asymptotic coupling, Probability Theory and Related Fields, 124 (2001), 345-380.  doi: 10.1007/s004400200216.  Google Scholar

[8]

J. Mattingly, Exponential convergence for the stochastically forced navier-stokes equations and other partially dissipative dynamics, Communications in Mathematical Physics, 230 (2002), 421-462.  doi: 10.1007/s00220-002-0688-1.  Google Scholar

[9]

M. Harier and C. Mattingly, Ergodicity of the 2D Navier-Stokes equations with degenerate stochastic forcing, Ann. Math., 164 (2006), 993-1032.  doi: 10.4007/annals.2006.164.993.  Google Scholar

[10]

M. Harier and C. Mattingly, Spectral gaps in Wasserstein distances and the 2D stochastic Navier-Stokes equations, The Annals of Probabiltiy, 36 (2008), 2050-2091.  doi: 10.1214/08-AOP392.  Google Scholar

[11]

M. HairerJ. Mattingly and M. Scheutzow, Asymptotic coupling and a general form of harris' theorem with applications to stochastic delay equations, Probability Theory and Related Fields, 149 (2011), 223-259.  doi: 10.1007/s00440-009-0250-6.  Google Scholar

[12]

A. Joets and R. Ribotta, Defects in Non-linear Waves in Convection, Nonlinear Coherent Structures, 353 (2005), 157-169.  doi: 10.1007/BFb0033633.  Google Scholar

[13]

S. Kuksin, Randomly forced CGL equation: Stationary measures and the inviscid limit, J.Phys. A, 37 (2004), 3805-3822.  doi: 10.1088/0305-4470/37/12/006.  Google Scholar

[14]

C. Odasso, Ergodicity for the stochastic complex Ginzburg-Landau equations, Ann. Inst. H. Poincaré Probab. Statist., 42 (2006), 417-454.  doi: 10.1016/j.anihpb.2005.06.002.  Google Scholar

[15]

X. Pu and B. Guo, Momentum estimates and ergodicity for the 3D stochastic cubic Ginzburg-Landau equation with degenerate noise, J. Differential Equations, 251 (2011), 1747-1777.  doi: 10.1016/j.jde.2011.06.011.  Google Scholar

[16]

M. Rochner and X. Zhang, Stochastic tamed 3D Navier-Stokes equations: Existence, uniqueness and ergodicity, Probab. Theory Related Fields, 145 (1009), 211-267.  doi: 10.1007/s00440-008-0167-5.  Google Scholar

[17]

D. Yang and Z. Hou, Large deviations for the stochastic derivative Ginzburg-Landau equation with multiplicative noise, Phys. D, 237 (2008), 82-91.  doi: 10.1016/j.physd.2007.08.015.  Google Scholar

show all references

References:
[1]

M. Barton-Smith, Invariant measure for the stochastic Ginzburg-Landau equation, NoDEA Nonlinear Differential Equations Appl., 11 (2004), 29-52.  doi: 10.1007/s00030-003-1040-y.  Google Scholar

[2]

CoulletElphickGil and Lega, Topological defects of wave patterns, Phys. Rev. Lett., 59 (1987), 884-887.  doi: 10.1103/PhysRevLett.59.884.  Google Scholar

[3]

P. Coullet and L. Lega, Defect-mediated turbulence in wave patterns, Europhys. Lett., 7 (1988), 511-516.  doi: 10.1209/0295-5075/7/6/006.  Google Scholar

[4] G. Da Parto and J. Zabcyzk, Ergodicity for Infinite Dimensional Systems, Cambridge University Press, Cambridge, 1996.  doi: 10.1017/CBO9780511662829.  Google Scholar
[5] G. Da Parto and J. Zabcyzk, Stochastic Equations in Infinite Dimensionals, Cambridge University Press, Cambridge, 1992.  doi: 10.1017/CBO9780511666223.  Google Scholar
[6]

J. Eckmann and M. Haier, Invariant measures for stochastic partial differential equations in unbounded domains, Nonlinearity, 14 (2001), 133-151.  doi: 10.1088/0951-7715/14/1/308.  Google Scholar

[7]

M. Hairer, Exponential mixing properties of stochastic pdes through asymptotic coupling, Probability Theory and Related Fields, 124 (2001), 345-380.  doi: 10.1007/s004400200216.  Google Scholar

[8]

J. Mattingly, Exponential convergence for the stochastically forced navier-stokes equations and other partially dissipative dynamics, Communications in Mathematical Physics, 230 (2002), 421-462.  doi: 10.1007/s00220-002-0688-1.  Google Scholar

[9]

M. Harier and C. Mattingly, Ergodicity of the 2D Navier-Stokes equations with degenerate stochastic forcing, Ann. Math., 164 (2006), 993-1032.  doi: 10.4007/annals.2006.164.993.  Google Scholar

[10]

M. Harier and C. Mattingly, Spectral gaps in Wasserstein distances and the 2D stochastic Navier-Stokes equations, The Annals of Probabiltiy, 36 (2008), 2050-2091.  doi: 10.1214/08-AOP392.  Google Scholar

[11]

M. HairerJ. Mattingly and M. Scheutzow, Asymptotic coupling and a general form of harris' theorem with applications to stochastic delay equations, Probability Theory and Related Fields, 149 (2011), 223-259.  doi: 10.1007/s00440-009-0250-6.  Google Scholar

[12]

A. Joets and R. Ribotta, Defects in Non-linear Waves in Convection, Nonlinear Coherent Structures, 353 (2005), 157-169.  doi: 10.1007/BFb0033633.  Google Scholar

[13]

S. Kuksin, Randomly forced CGL equation: Stationary measures and the inviscid limit, J.Phys. A, 37 (2004), 3805-3822.  doi: 10.1088/0305-4470/37/12/006.  Google Scholar

[14]

C. Odasso, Ergodicity for the stochastic complex Ginzburg-Landau equations, Ann. Inst. H. Poincaré Probab. Statist., 42 (2006), 417-454.  doi: 10.1016/j.anihpb.2005.06.002.  Google Scholar

[15]

X. Pu and B. Guo, Momentum estimates and ergodicity for the 3D stochastic cubic Ginzburg-Landau equation with degenerate noise, J. Differential Equations, 251 (2011), 1747-1777.  doi: 10.1016/j.jde.2011.06.011.  Google Scholar

[16]

M. Rochner and X. Zhang, Stochastic tamed 3D Navier-Stokes equations: Existence, uniqueness and ergodicity, Probab. Theory Related Fields, 145 (1009), 211-267.  doi: 10.1007/s00440-008-0167-5.  Google Scholar

[17]

D. Yang and Z. Hou, Large deviations for the stochastic derivative Ginzburg-Landau equation with multiplicative noise, Phys. D, 237 (2008), 82-91.  doi: 10.1016/j.physd.2007.08.015.  Google Scholar

[1]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[2]

Xiaohu Wang, Dingshi Li, Jun Shen. Wong-Zakai approximations and attractors for stochastic wave equations driven by additive noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2829-2855. doi: 10.3934/dcdsb.2020207

[3]

Guangying Lv, Jinlong Wei, Guang-an Zou. Noise and stability in reaction-diffusion equations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021005

[4]

Xianming Liu, Guangyue Han. A Wong-Zakai approximation of stochastic differential equations driven by a general semimartingale. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2499-2508. doi: 10.3934/dcdsb.2020192

[5]

Qigang Yuan, Jingli Ren. Periodic forcing on degenerate Hopf bifurcation. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2857-2877. doi: 10.3934/dcdsb.2020208

[6]

Nhu N. Nguyen, George Yin. Stochastic partial differential equation models for spatially dependent predator-prey equations. Discrete & Continuous Dynamical Systems - B, 2020, 25 (1) : 117-139. doi: 10.3934/dcdsb.2019175

[7]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[8]

Shanjian Tang, Fu Zhang. Path-dependent optimal stochastic control and viscosity solution of associated Bellman equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5521-5553. doi: 10.3934/dcds.2015.35.5521

[9]

Manoel J. Dos Santos, Baowei Feng, Dilberto S. Almeida Júnior, Mauro L. Santos. Global and exponential attractors for a nonlinear porous elastic system with delay term. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2805-2828. doi: 10.3934/dcdsb.2020206

[10]

A. Kochergin. Well-approximable angles and mixing for flows on T^2 with nonsingular fixed points. Electronic Research Announcements, 2004, 10: 113-121.

[11]

Fumihiko Nakamura. Asymptotic behavior of non-expanding piecewise linear maps in the presence of random noise. Discrete & Continuous Dynamical Systems - B, 2018, 23 (6) : 2457-2473. doi: 10.3934/dcdsb.2018055

[12]

J. Frédéric Bonnans, Justina Gianatti, Francisco J. Silva. On the convergence of the Sakawa-Shindo algorithm in stochastic control. Mathematical Control & Related Fields, 2016, 6 (3) : 391-406. doi: 10.3934/mcrf.2016008

[13]

Diana Keller. Optimal control of a linear stochastic Schrödinger equation. Conference Publications, 2013, 2013 (special) : 437-446. doi: 10.3934/proc.2013.2013.437

[14]

Seung-Yeal Ha, Dongnam Ko, Chanho Min, Xiongtao Zhang. Emergent collective behaviors of stochastic kuramoto oscillators. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1059-1081. doi: 10.3934/dcdsb.2019208

[15]

Sergi Simon. Linearised higher variational equations. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4827-4854. doi: 10.3934/dcds.2014.34.4827

[16]

Ardeshir Ahmadi, Hamed Davari-Ardakani. A multistage stochastic programming framework for cardinality constrained portfolio optimization. Numerical Algebra, Control & Optimization, 2017, 7 (3) : 359-377. doi: 10.3934/naco.2017023

[17]

Shangzhi Li, Shangjiang Guo. Permanence and extinction of a stochastic SIS epidemic model with three independent Brownian motions. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2693-2719. doi: 10.3934/dcdsb.2020201

[18]

Pengfei Wang, Mengyi Zhang, Huan Su. Input-to-state stability of infinite-dimensional stochastic nonlinear systems. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021066

[19]

Nikolaos Roidos. Expanding solutions of quasilinear parabolic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021026

[20]

Longxiang Fang, Narayanaswamy Balakrishnan, Wenyu Huang. Stochastic comparisons of parallel systems with scale proportional hazards components equipped with starting devices. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2021004

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (123)
  • HTML views (411)
  • Cited by (0)

Other articles
by authors

[Back to Top]